# SDR 2003FA0000984

- Difficulty date: September 29, 2003
- Submitted: September 30, 2003
- Operation: General aviation
- Aircraft: N401TE
- Make and model: Cessna 401
- Aircraft serial: 4010180
- Aircraft time: 9,307 hours
- Engine: Cont TSIO520BE
- Propeller: Mcauly 3AF32C*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Safety Switch
- Part number: 1VA20
- Condition: Defective
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

LANDING GERA WOULD NOT RETRACT AFTER TAKE OFF DUE TO A DEFECTIVE GEAR SAFETY SWITCH.
